# SDR A6WA2018020245606

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 33,140 hours, 31,900 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  ACFT DID NOT PRESSURIZE.  RETURNED TO DEPARTURE.   FOUND OVERBOARD EXHAUST SHUT OFF VALVE IN THE INCORRECT POSITION, PERFORMED  14-259. EXHAUST VALVE IN THE CLOSED POS.
